advertisement
Question
Posted by: Zamo | 2010/04/26

Menstruation

Hi, im on 3 months injection and i started on the 13th of january. in February i had a prolong bleeding and then stopped. Since then i have had any menstruation and i had second injection on the 8th of April. Should i be woried or its normal?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is normal.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2010/04/29

It is normal.

Best wishes

Reply to gynaedoc
Posted by: Octavia Ngcobo | 2010/04/26

My mestruation start and stop I control it by taking pill do I need to take out the womb.

Reply to Octavia Ngcobo

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement